MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM FOLLOW APP; CONTINUOUS GLUCOSE MONITOR

DEXCOM, INC. DEXCOM FOLLOW APP; CONTINUOUS GLUCOSE MONITOR
Catalog Number SW14255
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that an alert/notification settings issue occurred.Data has been received but is pending evaluation.A follow up report will be submitted upon completion.No injury or medical intervention was reported.
 
Event or Problem Description
Subsequent to the initial mdr, it was determined that a report was submitted in error.Customer advocacy.Complaint is not reportable per corpft-140202.
 
Additional Manufacturer Narrative
(b)(4).3004753838-2025-292959 upon further review, it was determined that the patient allegation does not meet the criteria of a reportable event.

Brand Name
DEXCOM FOLLOW APP
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key23323214
Report Number3004753838-2025-292959
Device Sequence Number10616177
Product Code QBJ
UDI-Device Identifier00386270004475
UDI-Public(01)00386270004475
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
DEN140038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberSW14255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OMNIPOD DASH INSULIN PUMP
Patient Age80 YR
Patient SexFemale
Patient Weight98 KG